# SDR ASAA2019043029216

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,994 hours, 14,084 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: P16
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING CDU FOR APU OIL LEVEL, FOUND FAULT 49-94304 OIL LEVEL SENSOR SHOWS CIRCUIT FAILURE. GROUNDED - YES. ACCOMPLISHED FIM 49-90 TASK 811, FOUND OIL SENSOR CONNECTOR NOT SECURED COMPLETELY, SECURED CONNECTOR AND ACCOMPLISHED BITE PROCEDURE, NO FAULTS FOUND, OPS CHECK GOOD, OIL LEVEL READING NORMAL, FULL.
